# SDR 20010406AP001

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N957SD
- Make and model: Doug 600N
- Aircraft serial: RN011
- Aircraft time: 1,613 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 600N6525501
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT RESTRAINT SYSTEM ROTARY BUCKLE ASSEMBLY FAILED WHEN THE SCREWS PULLED THROUGH THE BACK PLATE.  OTHER SAME TYPE ASSEMBLIES INSPECTED FOUND CRACKED BACK PLATES IN 5 OF THE 6 INSPECTED.
